# SDR A6WA2017113045450

- Difficulty date: November 28, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 37,358 hours, 35,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY FLOOD LIGHT AT PAX DOOR ENTRY INOPERATIVE.   ON FURTHER TROUBLESHOOTING, FOUND CEILING EMERGENCY EXIT SIGN FWD SIDE AT ROW 8 AND EMERGENCY EXIT EXTERIOR LIGHTS JUST FWD OF THE LEFT AND RIGHT OVERWING EXIT LIGHTS ALSO INOPERATIVE. REMOVED AND REPLACED THE NR 2 BATTERY PACK IAW AMM 33-51-01. OPS CHECKED GOOD.
